# SDR IPXA2014111984871

- Difficulty date: November 14, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS UNARMED LIGHTS INOPERATIVE ON OVERHEAD PANEL.  REPLACED THE LAMPS IAW AMM 33-10. OPS CHECKED NORMAL.
